MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect tsh result for one patient when compared to another platforms.The following data was provided: sid 7035 architect tsh result = 2.393 miu/l.27nov2023 roche tsh result = 32.30, ft4 result = 19.6.30nov2023 tosoh tsh result = 13.353 uiu/ml.Patient¿s previous results (one year prior): architect results = normal (no specific data provided) roche/beckman/siemens results: tsh was high, free t3 and free t4 were normal no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely decreased architect tsh result for one patient when compared to another platforms.The following data was provided: sid (b)(6) architect tsh result = 2.393 miu/l 27nov2023 roche tsh result = 32.30, ft4 result = 19.6 30nov2023 tosoh tsh result = 13.353 uiu/ml patient¿s previous results (one year prior): architect results = normal (no specific data provided) roche/beckman/siemens results: tsh was high, free t3 and free t4 were normal no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section d4 - lot # was updated from unknown to 55171ud00.The complaint investigation for falsely decreased architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates the reagent lot is performing as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with the lot number 55171ud00 and complaint issue.The overall performance of the architect tsh reagent was reviewed using field data from customers worldwide.The median population result for lot 55171ud00 is within established limits, indicating that the lot is performing acceptably in the field.A review of labeling was performed and found to sufficiently address the customer¿s issue.Based on our investigation, no systemic issue or deficiency was identified with the architect tsh reagent, lot number 55171ud00.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18349405
Report Number3005094123-2023-00378
Device Sequence Number17692748
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public00380740014230
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Catalogue Number07K62-25
Device Lot Number55171UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient SexUnknown